... pressure in my
Acetazolamide - diagnosed with Intracranial hypertension started diamox today it INCREASED the?
- 29 Aug 2014 by citizen kane
- 30 August 2014
- diamox, intracranial hypertension, acetazolamide, hypertension, pressure, diagnosis
Added 29 Aug 2014:
Increased pressure in my skull dramatically
Doc wants me to decrease dose
Wouldn't that just decrease the increase in pressure??
Isn't this supposed to DECREASE the pressure??
Have all other side effects
HI I HAVE TO ADMIT THAT I HAVE NEVER COME ACROSS DIAMOX/ACETAZOLAMIDE CAUSING PRESSURE TO INCREASE IN THE HEAD. I HAVE IHH TO HAD IT FOR 14 YEARS AND DIAMOX WAS DIAGNOSED STRAIGHT AWAY.TODAY I AM ON 1000mg A DAY AND IM SORRY TO SAY THAT THE SIDE EFFECTS NEVER GO AWAY YOU JUST GET USE TO THEM. DIAMOX DOES DRAIN /RELIEVE THE CEREBRAL FLUID . IHH IS A VERY BIZARRE CONDITION SO NOTHING EVER SURPRISES ME. SO BECAUSE I REALLY CANT EXPLAIN WAY IN YOUR CASE DIAMOX IS CAUSING PRESSURE I HAVE GIVEN YOU THE WEB SITE FOR US IIH SUFFERERS WWW.iihsupport.org hopefully you can find more answers. The site has helped me over the years it's very friendly. Hope this helped a little BEVS Cornwall.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 6 answers
Acetazolamide (Diamox):Does the ringing in the ears and muffled sound go away after taking the drug?
Posted 23 Apr 2014 • 1 answer
Intracranial Hypertension - I was diagnosed in 2008. Have had some experience with this. Just moved?
Posted 19 Mar 2015 • 1 answer
Posted 5 Jun 2016 • 0 answers
Diamox - My daughter just started taking Acetazolamide 250 mg today and she has a worse headache she
Posted 14 Sep 2016 • 0 answers